I was diagnosed with Bipolar Disorder in November 2006. I was having a very serious life threatening episode and decided that I didn't want to hurt anymore. Then sought help from a psychiatrist. I was placed on medication immediately and soon became stable with no episodes. I then went to the doctor a week or 2 ago and she adjusted my dosages. (Lamictal(150mg and Seroquel)She told me to stop taking the Seroquel and increase the Lamictal. She was also giving me Klonopin for times when I was aggitated. I have been doing horrible with the dose change! I wake up mad at the world everyday and wondering what kind of cruel joke was being played on me by the powers that be.Today has been really bad. I've started to have crying episodes and suicidal thoughts. I just took about 5 Klonopin to stop the hurting. I feel a little better but not enough to say that I will stay like this or get worse. Either way, I'm scared and I want the pain to stop. I called my doctor this morning and could not get a hold of her. I am starving for understanding.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...